# SDR IPXA2018062030877

- Difficulty date: June 7, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 29,655 hours, 19,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536128
- Condition: Torn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XMF WAS TORN IN THE OVERLAY ON THE BOTTOM SIDE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
